X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (5704) 5704
Publication (255) 255
Conference Proceeding (226) 226
Book Chapter (47) 47
Dissertation (19) 19
Paper (7) 7
Book / eBook (6) 6
Government Document (3) 3
Magazine Article (2) 2
Book Review (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
boundedness (3653) 3653
mathematics (2693) 2693
mathematics, applied (2303) 2303
stability (774) 774
analysis (693) 693
operators (451) 451
mathematical analysis (417) 417
mathematics, general (401) 401
automation & control systems (395) 395
mathematical models (354) 354
equations (332) 332
compactness (329) 329
stabilization (329) 329
global existence (318) 318
existence (309) 309
chemotaxis (306) 306
engineering, electrical & electronic (291) 291
systems (254) 254
convergence (231) 231
differential equations (229) 229
inequalities (226) 226
applications of mathematics (222) 222
blow-up (221) 221
model (215) 215
applied mathematics (213) 213
difference equations (211) 211
ultimate boundedness (206) 206
asymptotic stability (203) 203
delay (199) 199
finite-time boundedness (196) 196
functional analysis (190) 190
neural networks (190) 190
keller-segel system (182) 182
dynamics (175) 175
beschränktheit (167) 167
logistic source (165) 165
control systems (161) 161
stability analysis (161) 161
commutators (159) 159
integrals (159) 159
behavior (158) 158
computer science, artificial intelligence (158) 158
partial differential equations (158) 158
linear-systems (150) 150
nonlinearity (148) 148
spaces (148) 148
linear matrix inequalities (146) 146
computer simulation (145) 145
design (145) 145
models (144) 144
uniform boundedness (143) 143
studies (138) 138
computer science, theory & methods (137) 137
global stability (137) 137
hardy-spaces (136) 136
difference equation (131) 131
persistence (131) 131
regularity (131) 131
boundedness of solutions (128) 128
computer science (127) 127
mathematics, interdisciplinary applications (126) 126
42b25 (124) 124
nonlinear systems (124) 124
global asymptotic stability (123) 123
theorems (123) 123
asymptotic properties (121) 121
algorithms (119) 119
uniform ultimate boundedness (119) 119
research (117) 117
exponential stability (116) 116
singular-integrals (116) 116
42b20 (115) 115
mechanics (115) 115
diffusion (114) 114
dynamical systems (114) 114
robust control (114) 114
ordinary differential equations (113) 113
system (108) 108
criteria (106) 106
adaptive control (105) 105
nonlinear diffusion (101) 101
unit ball (101) 101
classical analysis and odes (99) 99
asymptotic behavior (98) 98
h-infinity (98) 98
theorem (98) 98
operations research & management science (97) 97
bmo (96) 96
continuity (94) 94
algebra (92) 92
nonlinear-systems (91) 91
commutator (90) 90
liapunov functions (88) 88
physics, mathematical (87) 87
instruments & instrumentation (85) 85
delays (84) 84
hardy space (84) 84
optimization (84) 84
synchronization (84) 84
global attractivity (83) 83
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Gerstein Science - Stacks (2) 2
Collection Dvlpm't (Acquisitions) - Closed Orders (1) 1
New College (Ivey) - Stacks (1) 1
Online Resources - Online (1) 1
Robarts - Stacks (1) 1
St. Michael's College (John M. Kelly) - 2nd Floor (1) 1
UofT at Scarborough - Stacks (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (5868) 5868
Japanese (32) 32
French (28) 28
German (27) 27
Korean (10) 10
Chinese (6) 6
Spanish (3) 3
Portuguese (2) 2
Arabic (1) 1
Esperanto (1) 1
Estonian (1) 1
Hungarian (1) 1
Russian (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 05/2019, Volume 473, Issue 2, pp. 892 - 904
We give a criterion for the global boundedness of integral operators which are known to be locally bounded. As an application, we discuss the global... 
Integral operators | [formula omitted]-boundedness | Fourier integral operators | boundedness | MATHEMATICS | MATHEMATICS, APPLIED | L-P-boundedness | REGULARITY | SPACES | EQUATIONS
Journal Article
International Journal of Robust and Nonlinear Control, ISSN 1049-8923, 04/2015, Volume 25, Issue 6, pp. 914 - 936
SummaryIn this paper, the problem of finite‐time H ∞  control is addressed for a class of discrete‐time switched nonlinear systems with time delay. The concept... 
average dwell time | Switched delay systems | H ∞  control | delay‐dependent stability conditions | finite‐time boundedness | control | delay-dependent stability conditions | finite-time boundedness
Journal Article
JOURNAL D ANALYSE MATHEMATIQUE, ISSN 0021-7670, 07/2019, Volume 138, Issue 2, pp. 563 - 595
We establish L-p - L-q estimates for averaging operators associated to mixed homogeneous polynomial hypersurfaces in R-3. These are described in terms of the... 
MATHEMATICS | CONVOLUTION-OPERATORS | BOUNDEDNESS
Journal Article
Boletín de Matemáticas, ISSN 0120-0380, 01/2009, Volume 16, Issue 1, p. 1
  A theorem is presented which includes sufficient conditions for the boundedness of solutions of a certain class of third order nonlinear differential... 
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 06/2017, Volume 450, Issue 1, pp. 77 - 80
Our aim in this article is to show that under some conditions, a sequence of polynomials in is bounded on only if the sequence of their degrees is unbounded.... 
Maximum point | Degree boundedness | (Point-wise) boundedness | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 11/2019, Volume 361, pp. 157 - 168
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 11/2019, Volume 479, Issue 1, pp. 855 - 871
For and , the singular integral operator is defined by In this paper, we prove some sufficient conditions for odd such that is weak type -bounded. 
Calderón-Zygmund operator | Weak type [formula omitted]-boundedness | Hardy space | Weak type L | boundedness
Journal Article
東北數學雜誌. Second series, ISSN 0040-8735, 06/2010, Volume 62, Issue 2, pp. 233 - 262
In this paper, the authors discuss the weighted $L^p$ boundedness for the rough Marcinkiewicz integrals associated to surfaces. More precisely, the kernel of... 
Marcinkiewicz integrals | Weighted boundedness | Rough kernel | boundedness | MATHEMATICS | L-p boundedness | SPACES | weighted boundedness | OPERATORS | SINGULAR-INTEGRALS | rough kernel | L-P-BOUNDEDNESS
Journal Article
Comptes rendus - Mathématique, ISSN 1631-073X, 06/2019, Volume 357, Issue 6, pp. 513 - 519
This paper deals with the chemotaxis-growth system: , , in a smooth bounded domain with zero-flux boundary conditions, where , , and are given positive... 
SYSTEM | MATHEMATICS | BOUNDEDNESS | BLOW-UP | AGGREGATION
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 08/2018, Volume 464, Issue 2, pp. 1203 - 1212
We characterize the boundedness of Bergman-type operators over the Siegel upper half-space. This extends a recent result of Cheng et al. (2017) to higher... 
[formula omitted] boundedness | Siegel upper half-space | Bergman type operators | boundedness
Journal Article
Boletim da Sociedade Paranaense de Matematica, ISSN 0037-8712, 2019, Volume 37, Issue 2, pp. 179 - 181
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 12/2016, Volume 261, Issue 11, pp. 6570 - 6613
This paper is concerned with a coupled chemotaxis-Navier–Stokes system which describes the motion of oxygen-driven bacteria in a fluid. The gravitational... 
Navier–Stokes equation | Chemotaxis | Boundedness
Journal Article
Journal de mathématiques pures et appliquées, ISSN 0021-7824, 11/2013, Volume 100, Issue 5, pp. 748 - 767
We study the Neumann initial–boundary value problem for the fully parabolic Keller–Segel system where is a ball in with . It is proved that for any prescribed... 
Chemotaxis | A priori estimates | Finite-time blow-up | MATHEMATICS | MATHEMATICS, APPLIED | BEHAVIOR | BOUNDEDNESS | DIFFUSION | AGGREGATION | CHEMOTAXIS MODEL
Journal Article
Computers & Mathematics with Applications, ISSN 0898-1221, 09/2019
Journal Article
Journal of Graph Theory, ISSN 0364-9024, 11/2018, Volume 89, Issue 3, pp. 288 - 303
A gem is a graph that consists of a path on four vertices plus a vertex adjacent to all four vertices of the path. A co‐gem is the complement of a gem. We... 
degree | chromatic number | χ‐boundedness | clique size | χ-boundedness | PERFECT GRAPHS | PATH | MATHEMATICS | BOUNDED CLIQUE-WIDTH | CHI | DELTA | HYPERGRAPH | OMEGA | chi-boundedness | Algorithms
Journal Article
Journal of Fourier Analysis and Applications, ISSN 1069-5869, 4/2018, Volume 24, Issue 2, pp. 583 - 619
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 2010, Volume 248, Issue 12, pp. 2889 - 2905
We consider the classical parabolic–parabolic Keller–Segel system under homogeneous Neumann boundary conditions in a smooth bounded domain . It is proved that... 
Global existence | Chemotaxis | Boundedness | Blow-up | MATHEMATICS | COLLAPSE | SPACES | CHEMOTAXIS SYSTEM | EQUATIONS
Journal Article
Mathematical Notes, ISSN 0001-4346, 1/2018, Volume 103, Issue 1, pp. 221 - 231
The notions of different types of boundedness in the sense of Poisson of solutions to systems of differential equations are introduced. Sufficient conditions... 
boundedness of solutions | partial boundedness of solutions | partially controllable initial conditions | Mathematics, general | Mathematics | boundedness of solutions in the sense of Poisson | Lyapunov function | MATHEMATICS | PART | STABILITY | VARIABLES | UNIFORM BOUNDEDNESS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.